Helfer Society
Prev MonthPrev Month Next MonthNext Month
The Ray E. Helfer Society 2021 Virtual Annual Meeting
Monday, April 12, 2021, 7:45 AM to Wednesday, April 14, 2021, 3:00 PM CDT
Category: Events

2021 Ray E. Helfer Society
Virtual Annual Meeting

Please note that all times are Central Time.

Monday, April 12 - 7:45 a.m. - 5:30 p.m.

Tuesday, April 13 - 8 a.m. - 5:30 p.m.

Wednesday, April 14, 8 a.m. - 3 p.m.


While the Society is disappointed we had to cancel our 2021 Live Meeting due to COVID-19, we are happy to announce that Helfer will be presenting much of the Annual Meeting content using distance learning technology. The online version of the Helfer Meeting will take place Monday, April 12, 7:45 a.m. - 5:30 p.m., Tuesday, April 13, 8 a.m. - 5:30 p.m., and Wednesday, April 14, 8 a.m. - 3 p.m. Central Time.

Please note that committee meetings, if scheduled, will be held outside of these meeting hours. Information on these meetings will be available shortly.

Meeting Registration

The registration fee for this event is $400 and includes access to sessions, the CME fee, and committee meetings. Instructions for accessing the meeting, along with a final agenda, will be e-mailed to you 2-3 days prior to the event. The deadline for registration is April 8, 2021, 5 p.m. Eastern Time. Cancellations received in writing before April 8 will receive a 50% refund. No refunds will be issued for cancellations received after April 8. After April 8, please contact the Society's office to see if you can still register.

Please select the button below to register. If you cannot remember your username and password, please contact the office at 630.359.4273.

IMPORTANT NOTE: If you previously registered for the Virtual Meeting component of the Annual Meeting please DO NOT register again. Your registration is valid. If you previously registered for the Live Meeting component of the Annual Meeting, staff will be in touch with you regarding your registration.

Click here to register.

2021 Virtual Meeting Schedule (As of 3.23.21, subject to change.)

A complete schedule with session titles and presenters is available via this link. This schedule is subject to change.

Monday, April 12  
7:45-9 a.m. President's Welcome & Business Meeting
9-9:30 a.m. State of the Art
9:30-10 a.m. 15 Minute Presentations
10-10:15 a.m. Break
10:15 a.m.-Noon 15 Minute Presentations
Noon-12:30 p.m. Lunch Break
12:30-1:30 p.m. 15 Minute Presentations
1:30-2:30 p.m. Concurrent Sessions: State of the Art and Scholar #1
2:30-2:45 p.m. Break
2:45-4:15 p.m. Workshop
4:30-5:30 p.m. Scholar Session #2
   
Tuesday, April 13  
8-10 a.m. State of the Art
10-10:15 a.m. 15 Minute Presentation
10:15-10:30 a.m. Break
10:30 a.m.-Noon Concurrent Workshops
Noon-12:30 p.m. Lunch Break
12:30-1 p.m. 15 Minute Presentations
1-2 p.m. Concurrent State of the Art
2-2:15 p.m. Break
2:15-3:45 p.m. Concurrent Workshops
3:45-4 p.m. Break
4-4:30 p.m. Helfer Awards Presentations
4:30-6 p.m. Ken and Cindy's Wild Ride
   
Wednesday, April 14  
8-9 a.m. State of the Art
9-10 a.m. 15 Minute Presentations
10-10:15 a.m. Break
10:15 a.m.-Noon 15 Minute Presentations
Noon-12:30 p.m. Lunch Break
12:30-1:45 p.m. 15 Minute Presentations
1:45-2 p.m. Break
2-3 p.m. 15 Minute Presentations


Continuing Medical Education

This activity has been planned and implemented in accordance with the Essential Areas and policies of the Accreditation Council for Continuing Medical Education through joint sponsorship of Children's Hospital & Medical Center and The Ray E. Helfer Society.

Children's Hospital & Medical Center is accredited by the Nebraska Medical Association to provide continuing medical education for physicians.

Children's Hospital & Medical Center designates this live activity for a maximum of twenty two (21.5) AMA PRA Category I CreditsTM.  Physicians should claim only the credit commensurate with the extent of their participation in the activity.

Credit designation - forthcoming.

Disclosure

Children's Hospital & Medical Center's medical education policy requires independence and objectivity for all educational activities. All faculty and planning committee members are expected to disclose to the planning committee and audience any significant relationships or financial interests.


Contact: Dee Dee Bandy, [email protected], 630.359.4273